Endomorphism Algebras of 2-term Silting Complexes

Aslak Bakke Buan Department of Mathematical Sciences, Norwegian University of Science and Technology, 7491, Trondheim, Norway Yu Zhou Department of Mathematical Sciences, Norwegian University of Science and Technology, 7491, Trondheim, Norway

arXiv subject: Commutative Algebra (math.AC) mathscidoc:2204.59001

Algebra and Representation Theory, 21, 181-194, 2017.6
We study possible values of the global dimension of endomorphism algebras of 2-term silting complexes. We show that for any algebra A whose global dimension gl.dim A ≤ 2 and any 2-term silting complex P in the bounded derived category D^b(A) of A, the global dimension of End_{D^b(A)}(P) is at most 7. We also show that for each n > 2, there is an algebra A with gl.dim A = n such that D^b(A) admits a 2-term silting complex P with gl.dim End_{D^b(A)}(P) infinite.
No keywords uploaded!
[ Download ] [ 2022-04-29 16:51:29 uploaded by Onlymaths ] [ 322 downloads ] [ 0 comments ]
@inproceedings{aslak2017endomorphism,
  title={Endomorphism Algebras of 2-term Silting Complexes},
  author={Aslak Bakke Buan, and Yu Zhou},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20220429165129652797177},
  booktitle={Algebra and Representation Theory},
  volume={21},
  pages={181-194},
  year={2017},
}
Aslak Bakke Buan, and Yu Zhou. Endomorphism Algebras of 2-term Silting Complexes. 2017. Vol. 21. In Algebra and Representation Theory. pp.181-194. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20220429165129652797177.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved